HealthA2Z Tension Headache Relief, Aspirin Free, Compare to Excedrin Active Ingredient, 24 Packs of 24 Caplets(576 Caplets Total), Value Package

$42.00$45.00 (-7%)

Buy Now
Compare

Price: $45.00 - $42.00
(as of Nov 24,2020 08:26:13 UTC – Details)

Product Description

HealthA2ZHealthA2Z

HealthA2Z Tension Headache ReliefHealthA2Z Tension Headache Relief

HealthA2Z Tension Headache ReliefHealthA2Z Tension Headache Relief

HealthA2Z Tension Headache ReliefHealthA2Z Tension Headache Relief

HealthA2Z Tension Headache Relief, 24 Packs of 20 Caplets(480 Caplets Total), Value Package

HealthA2Z Tension Headache Relief is a combination over-the-counter medicine designed to specifically provide relief from tension headaches. It works by combining the power of Acetaminophen, a pain reliever, and Caffeine, a vasoconstrictor, which work synergistically to provide fast relief. It is aspirin free and gentler on your stomach than aspirin-based products.

Active Ingredients (in each caplet): Acetaminophen 500mg and Caffeine 65mg

Uses relieves minor aches and pains due to:

headache

muscular aches

Why HealthA2Z Tension Headache Relief?

Pain RelieverPain Reliever

Aspirin FreeAspirin Free

Provide Fast ReliefProvide Fast Relief

Pain Reliever

It works by combining the power of Acetaminophen and Caffeine which work synergistically to provide fast relief for head, neck, and shoulder pain associated with tension and stress.

Aspirin Free

HealthA2Z Tension Headache Relief is aspirin free and is gentler on your stomach than aspirin-based products.

Fast Relief

HealthA2Z Tension Headache Relief works by combining the power of Acetaminophen and Caffeine which work synergistically to provide fast relief.

DirectionsDirections

Directions

Do not use more than directed.Adults and children 12 years and over: take 2 caplets every 6 hours. Do not take more than 8 caplets in 24 hours.Children under 12 years of age: ask a doctor

It works by combining the power of Acetaminophen and Caffeine which work synergistically to provide fast relief for head, neck, and shoulder pain associated with tension and stress.
It is aspirin free and is gentler on your stomach than aspirin-based products
Adults and children 12 years and over: take 2 caplets every 6 hours. Do not take more than 8 caplets in 24 hours. Children under 12 years of age: ask a doctor

Be the first to review “HealthA2Z Tension Headache Relief, Aspirin Free, Compare to Excedrin Active Ingredient, 24 Packs of 24 Caplets(576 Caplets Total), Value Package”

Your email address will not be published. Required fields are marked *

Reviews

There are no reviews yet.

Main Menu

HealthA2Z Tension Headache Relief, Aspirin Free, Compare to Excedrin Active Ingredient, 24 Packs of 24 Caplets(576 Caplets Total), Value Package

HealthA2Z Tension Headache Relief, Aspirin Free, Compare to Excedrin Active Ingredient, 24 Packs of 24 Caplets(576 Caplets Total), Value Package

$42.00$45.00 (-7%)

Add to Cart